# SDR USAABB06080

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PHL  FLT 1707  EN ROUTE FROM DUB TO PHL, CREW REPORTED RIGHT ENGINE SURGES AND LOW CLIMB POWER.  RIGHT ENGINE THRUST LEVER IS 3/4 KNOB WIDTH FORWARD OF LEFT AT FL380.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT PHL.  MAINTENANCE ACCOMPLISHED FIM PROCEDURE 76-11-00, FIGURE 105, BLOCK 1.  CHECKS SATISFACTORY.  RAN ENGINE AT TAKEOFF POWER WITH EEC'S ON AND OFF.  NO PROBLEMS NOTED WITH POWER OR ACCEL.  RAN MCDP TEST 02 (TMC) AND TEST 10 (A/T SERVO).  TESTS SATISFACTORY.
